# SDR SWAA2022030172232

- Difficulty date: February 12, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER LINER SUPPORT FWD SWEEPER SEAL ATTACH BRACKET CRACKED / [01] REMOVED AFT GALLEY SERVICE DOOR LINER IAW AMM 52-41-31-000-802. REMOVED LOWER PAN ASSY PANEL 844DZ IAW SRM 51-40-02-0G-0 SECTION 9.;[02] VERIFIED AND REPLACED PAN ASSY ON PARTS RACK; P/N 411A2119-194 ATAG WN1949 IAW IPC 52-41-31-10 AND BOEING DWG# 411A2119 ID:0090 REV:A.;[03] VERIFIED STEPS 1 AND 2 C/W;[04] OK TO INSTALL PAN ASSY;[05] INSTALLED PAN ASSY PANEL # 844DZ IAW SRM 51-40-02-0G-0 SECTION 9.;[06] VERIFIED STEP 5 C/W  OK TO INSTALL R2 LINER;[07] INSTALLED AFT GALLEY SERVICE DOOR LINER IAW AMM 52-41-31-400-802.;[08] REMOVED AND REPLACED LOWER PAN ASSY ON AFT GALLEY SERVICE DOOR - SEE ABOVE FOR WORK COMPLETED.;[09] ALL WORK C/W AUDIT C/W
